confusion, irratable, exteme hot and cold emotions, isolation, fatty liver disease, self control barely working in all areas, has devolped addiction to porn, computer, food, soda, mixing odd foods together and eating it, interaction with others can be strange as in difficult in communication, disapline constant slow gradual loss.
I would make an appointment with your prescribing doctor and let them know what you're going through. It may be hard to talk about, but it's really the best thing to do. I highly doubt the Paxil caused this since it's been so long since you quit. Please make that appointment.
Best wishes to you.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nonalcoholic Fatty Liver Disease - I seem to have alot of pain in my right side. I am having trouble
Posted 14 Oct 2011 • 3 answers
Posted 9 May 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 17 Oct 2015 • 2 answers
Posted 8 Nov 2016 • 2 answers